Jul 17, 2003
I've been on Zerit, Ziagen, and Viramune for over two years. Last year I developed stomach problems. I thought it was indigestion but an endoscopy showed food still in the stomach after 12 hrs of fasting. The results of the endoscopy showed nothing unusual. I frequently have problems digesting and food stays in my stomach for hours after a meal. Reglan does little. Is this some type of neuropathy affecting the digestive system?
Response from Dr. Henry
I assume there is no evidence for diabetes or H pylori disease. Have you had a bowel transit study done? Localized neuropathy would be unusual but possible if nothing else is found. I would consider switching off first the Zerit for several months to see if there is any improvement. If not then consider switching off the Viramune-perhaps to a protease inhibitor which often speeds up the gut action--on a trial basis. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Sex On A Woman And Stds
- Penis Was Touching The Inside Of The Toilet HIV Risk
- Precum Touched My Vagina What's The Risk For Hiv Infection
- Receptive Oral Sex With Ejaculation With Hiv Person
- Risks Of Contracting HIV From Unprotected Oral Sex Blow Job
- What Is The Ldh Count If You Have HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.